Friday, May 30, 2008

Lurpon Side Effects Inventory

  • hot flashes? check
  • headaches? check
  • "changes in mood"? definite check
  • vag dryness - not yet
  • decreased libido? check

Other interesting observations:

  • my anxiety is THRU THE FREAKIN ROOF!
  • I have some pretty nasty mid-cycle spotting.... almost a period, but not quite
  • I am tired, ALL the TIME
  • my sleep patterns are off. I'm having trouble getting to sleep at night, but I CANNOT get out of bed in the mornings. I've been late to work every day this week.

Of the above "interesting observations", none are listed as official "common side effects". BUT, I have seen lots of commentary similar on the web, via message boards, blogs, etc.

And just think, only 22 more weeks..... *bangs head against wall*

13 Comments:

Kim said...

I had all of those side effects on Lupron too. Mine peaked at about a week out and then things got better. I also had some insomnia on about days 6-8 of taking it. Good Luck!

DC said...

My IVF drugs give me all these side effects and more. Infertility bites, huh?

I'm here through NCLM and am really enjoying your blog. Please stop by and say hello if you get a chance! :)

http://lupuspie.blogspot.com

Jendeis said...

Here from NaComLeavMo. Hope that you start feeling better soon.

Emily (Apron Strings) said...

Totally GO WINGS!!! Let's hope they keep it up for the rest of the 5:30 seconds left in the 3rd!!

calliope said...

lupron sucks.
I just hate anything that messes with my already changeable mood/s.
heh

Duck said...

nacomleavmo
Well I'm just taking a guess here, but you must be on lurpon or syneral or superfact? one of those give me menopause it will be so much fun drugs.
Yes hell. I was on syneral for 12 long long months for endo treatment.... and 6 long weeks during an ivf cycle.
I feel your pain.

Katt said...

All side effects I had on Lupron too. The headaches were the worst ones for me.

Geohde said...

Yep...sounds like lupron s/e to me.

Hope the next 22 weeks fly by and nothing gets any more unpleasant than it already is,

J

Tanya said...

Yech! That sounds so NOT fun. I hope things get back to normal for you soon.

baby~amore' said...

hi Beth
I'm here from NaComLeavCom

Sorry Lupron is giving you awful side effects.
I don't know much about endo but I know enough that it really sucks ... the joy out of everything too.
I wish you all the best with your treatment schedule and post surgery recovery.

My Little Drummer boys
warm regards
Trish

Kaci said...

Ok that just sucks. I'm so sorry you have to deal with this crap! :(

JJ said...

Check, check, check!
Im only on 5 units now, but whoah Nelly--the 10 units gave me hot flashes like crazy...and the mood swings: not fun.

Anonymous said...

Hello !.
You may , probably curious to know how one can collect a huge starting capital .
There is no initial capital needed You may begin to get income with as small sum of money as 20-100 dollars.

AimTrust is what you thought of all the time
The company represents an offshore structure with advanced asset management technologies in production and delivery of pipes for oil and gas.

Its head office is in Panama with affiliates around the world.
Do you want to become really rich in short time?
That`s your chance That`s what you desire!

I feel good, I started to take up income with the help of this company,
and I invite you to do the same. It`s all about how to choose a correct partner who uses your funds in a right way - that`s AimTrust!.
I take now up to 2G every day, and my first investment was 500 dollars only!
It`s easy to join , just click this link http://ycewihysu.the-best-free-web-hosting.com/obepihyl.html
and lucky you`re! Let`s take this option together to become rich